# SDR RAIA201911153043

- Difficulty date: October 30, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 42,493 hours, 25,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 30-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS CORROSION BETWEEN FR30 & FR 35-          REMOVED RH FLOOR SILL BEWTEEN FR30 TO FR35. INSTALLED NEW RH FLOOR SILL FR 30 - FR35.
